Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Lincoln, IL

June 10, 2015Marshall County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2015, 7:55 PM CDT for Marshall County, Tazewell County, Woodford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 7:55 PM CDT (00:55 UTC)
Expired
Jun 10, 2015, 8:45 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Marshall County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:08 PM CDTHAIL 0.75Cazenovia, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2102 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS53 KILX 110055
SVRILX
ILC123-179-203-110200-
/O.NEW.KILX.SV.W.0071.150611T0055Z-150611T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 900 PM CDT

* AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WASHBURN...
  OR 9 MILES SOUTHEAST OF LACON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...METAMORA...ROANOKE...WASHBURN...SECOR...CAZENOVIA...
  BENSON...LA ROSE...PANOLA...LOW POINT AND PATTONSBURG.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 16 AND 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4086 8951 4101 8927 4078 8894 4064 8933
TIME...MOT...LOC 0055Z 315DEG 16KT 4090 8933 

HAIL...1.50IN
WIND...60MPH
 
$$

AUTEN
2 follow-up statements
345 
WWUS53 KILX 110124
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT WED JUN 10 2015

ILC123-110134-
/O.CAN.KILX.SV.W.0071.000000T0000Z-150611T0200Z/
MARSHALL-
824 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4078 8894 4064 8933 4085 8949 4093 8928
      4093 8926
TIME...MOT...LOC 0124Z 321DEG 11KT 4085 8926 

$$

ILC179-203-110200-
/O.CON.KILX.SV.W.0071.000000T0000Z-150611T0200Z/
TAZEWELL-WOODFORD-
824 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN TAZEWELL AND CENTRAL WOODFORD COUNTIES...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROANOKE...OR 9
MILES NORTH OF EUREKA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...METAMORA...ROANOKE...WASHBURN...SECOR...CAZENOVIA...
BENSON...PANOLA AND LOW POINT.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 16 AND 21.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4078 8894 4064 8933 4085 8949 4093 8928
      4093 8926
TIME...MOT...LOC 0124Z 321DEG 11KT 4085 8926 

HAIL...1.00IN
WIND...60MPH
 
$$

AUTEN
855 
WWUS53 KILX 110145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT WED JUN 10 2015

ILC179-203-110155-
/O.CAN.KILX.SV.W.0071.000000T0000Z-150611T0200Z/
TAZEWELL-WOODFORD-
845 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL AND
CENTRAL WOODFORD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 4078 8894 4064 8933 4085 8949 4093 8928
      4093 8926
TIME...MOT...LOC 0144Z 315DEG 16KT 4078 8917 

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:34 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 10, 7:34 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT WED JUN 10 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT WED JUN 10 2015

COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN
A MUGGY AIRMASS.  LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY
BUT SO FAR, CONVECTION HAS NOT YET STARTED.  HOWEVER, CONVECTION IS
ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER.
ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA
AHEAD OF THE BOUNDARY.  SHOWERS AND THUNDERSTORMS ANTICIPATED TO
REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM.  CAPE
WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE
IS LOST.  THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS
TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND
NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN
EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.  THAT BEING SAID, THE
NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE
EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER
SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE
MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL
PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND
HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO
THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM
RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES.
SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN
THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR
OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL
BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE.

THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST
ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND
SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES
WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR
NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE
FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND.
SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED
THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH
LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT.

THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS
OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS
SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD
HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT
HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S.

THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH
STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM
EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER
PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA
SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO
SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED
MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG
SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS.

ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE
CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS
GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING
STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING
COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS
OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD
EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER
VALUES REPEATEDLY CLIMB TOWARD 2 INCHES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 735 PM CDT WED JUN 10 2015

REMOVED ALL MENTION OF PCPN IN ALL TAFS FOR NEXT 24HRS. STORM
NORTH OF BOTH PIA AND BMI THIS EVENING AND SHOULD REMAIN NORTH OF
THEM AND DIMINISH BEFORE IT GETS TO EITHER ONE. SO VFR CONDITIONS
WILL CONTINUE AT ALL SITES NEXT 24HRS. IF SHOWERS AND STORMS LOOK
LIKE THEY WILL GET CLOSER TO PIA AND BMI...WILL BE UPDATING TO
INCLUDE PCPN...BUT FOR NOW THINK THEY WILL REMAIN NORTH OF BOTH
SITES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...SHIMON
AVIATION...AUTEN
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED JUN 10 2015

ILZ027>031-036>038-040>046-111100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH
DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON
PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH
TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF
RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS
OF THE ILLINOIS AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ047>057-061>063-066>068-071>073-111100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE
LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE
POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT
THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON
PORTIONS OF THE LITTLE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

HJS

In the hours before

Local storm report, Jun 10, 6:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GILSON                  40.87N 90.20W
06/10/2015  M0.88 INCH       KNOX               IL   MESONET

0630 PM     HAIL             LACON                   41.02N 89.41W
06/10/2015  M1.75 INCH       MARSHALL           IL   PUBLIC

            VIA TWITTER

&&

25
Local storm report, Jun 10, 7:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015  E1.50 INCH       MARSHALL           IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 10, 7:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     1 S LACON               41.01N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN

&&

25
Local storm report, Jun 10, 7:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             HOPEWELL                40.98N 89.46W
06/10/2015  M1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 10, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      6 N LACON               41.11N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER FLOWING OFFTHE
            BLUFF. LAW ENFORCEMENT HAS CLOSED THE ROAD.

&&

25
Local storm report, Jun 10, 7:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FUNNEL CLOUD     5 W LOW POINT           40.88N 89.42W
06/10/2015                   WOODFORD           IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford43 min
Jun 10, 7:25 PM CDTFlash Flood WarningILXMarshall, Woodford10 hr
Jun 10, 8:16 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark44 min
Jun 10, 8:29 PM CDTFlash Flood WarningILXPeoria3 hr
Jun 10, 9:03 PM CDTSevere Thunderstorm WarningILXKnox27 min
Jun 10, 9:21 PM CDTSevere Thunderstorm WarningILXTazewell39 min
Jun 10, 9:24 PM CDTSevere Thunderstorm WarningILXKnox66 min
Jun 10, 9:30 PM CDTFlash Flood WarningILXMarshall8 hr
Jun 10, 9:39 PM CDTFlash Flood WarningILXKnox7 hr
Jun 10, 10:14 PM CDTFlash Flood WarningILXFulton, Peoria, Tazewell7 hr
Jun 10, 10:51 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria24 min
Jun 10, 11:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Tazewell43 min
Jun 11, 1:01 AM CDTFlash Flood WarningILXFulton, Schuyler4 hr
Jun 11, 4:38 AM CDTAreal Flood AdvisoryILXSchuyler3 hr
Jun 11, 5:24 AM CDTRiver Flood WarningILXFulton, Knox69 hr
Jun 11, 3:11 PM CDTFlash Flood WatchILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more19 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.